Tablets no longer working:(

So a few months ago my GP put me on 20mg of flouxetine and my mental health team upped it to 40mg on my review. I feel as if now my tablets are having no affect, I'm panicking and getting worried over the slightest thing. One thing that really doesn't help is that my family arent understand, they think I'm just being stupid over things but in reality I just want the world to swallow me up and stop my stomach from the constant butterflies/sick feeling. I'm sitting here typing this in tears as I've had enough of it I'm 20, I shouldn't be like this.

1 Reply

  • Hello

    Sorry you are feeling so bad , it is so awful when we feel we have dropped in a dark hole & there seems no way we can get back out but there is & always will be it is just sometimes it takes a while to find which is the right way for us & at the moment the medication you are taking does not sound like it maybe working for you

    I am not sure how long you have been taking the increased dose , it can take a few weeks to work but if you are feeling this bad can you phone your Mental Health Team & tell them exactly how you feel , I would if it was me

    I hope since you wrote this you are feeling slightly better x

You may also like...